# SDR IXXA06SMN247S

- Difficulty date: July 28, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Lt Wing
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LT WING  IB UPPER PANEL DENTED, AT STATION XW40.000.  REMOVED DAMAGED SKIN IAW SRM 57-1-0 PAGE 1, SRM 51-1-21. FABRICATED SKIN WITH (AL 2024 T3 0.025) AND BONDED DOUBLER (AL 2024 T3 0.020) IAW SRM 57-7-1 FIG. 1 ITEM A, L, SRM 57-7-1 PAGE 1. BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9. CLEANED, TREATED AND PRIMED INTERNAL SURFACE.  IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED NEW SKIN, IAW SRM 51-1-21.
